The Fermi fields and spinors of a space of an infinite number of dimensions
Doklady Akademii Nauk, Tome 113 (1957) no. 1, pp. 68-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_1_a16,
author = {Yu. A. Gol'fand},
title = {The {Fermi} fields and spinors of a space of an infinite number of dimensions},
journal = {Doklady Akademii Nauk},
pages = {68--70},
year = {1957},
volume = {113},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_1_a16/}
}
Yu. A. Gol'fand. The Fermi fields and spinors of a space of an infinite number of dimensions. Doklady Akademii Nauk, Tome 113 (1957) no. 1, pp. 68-70. http://geodesic.mathdoc.fr/item/DAN_1957_113_1_a16/